# SDR DALA2019012500524

- Difficulty date: January 25, 2019
- Submitted: January 25, 2019
- Operation: Air carrier
- Aircraft: N806DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31914
- Aircraft time: 18,349 hours, 6,707 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

SHIP 3806 ON DESCENT FROM 8000-7000 FEET WE NOTED A STRONG ODOR (CHEMICAL) THAT LASTED FOR APPROX. 5 MINUTES. CORRECTIVE ACTION: C/W SMOKE/ODOR EVENT NOGO ODI PREVENTION PROGRAM. T/S IAW FIM 21-00-00-810-806. NEW RECIRCULATION FILTERS AS PRECAUTION AMM 21-51. RAN BOTH ENGINES WITH EFFECTED SYSTEMS NO SMOKE OR FUMES. (4733998).
